Correlation Engine 2.0
Clear Search sequence regions


  • after treatment (1)
  • case report (1)
  • eye (2)
  • humans (1)
  • male (1)
  • man (1)
  • pyrimidines (2)
  • schizophrenia (2)
  • tics (5)
  • Sizes of these terms reflect their relevance to your search.

    Paliperidone-associated motor tics. Case report. We report a 30-year-old man with schizophrenia who developed motor tics (eye blinking) after treatment of paliperidone up to 15 mg daily. Tic-like symptoms, from simple eye blinking to complex Tourette-like syndrome, may occur during paliperidone treatment, especially with high dose. Crown Copyright © 2014. Published by Elsevier Inc. All rights reserved.

    Citation

    Ming-Han Hsieh, Nan-Ying Chiu. Paliperidone-associated motor tics. General hospital psychiatry. 2014 May-Jun;36(3):360.e7-8

    Expand section icon Mesh Tags

    Expand section icon Substances


    PMID: 24556260

    View Full Text